`a`
Journal of Modern Dynamics (JMD)
 

A geometric criterion for the nonuniform hyperbolicity of the Kontsevich--Zorich cocycle
Pages: 355 - 395, Issue 2, April 2011

doi:10.3934/jmd.2011.5.355      Abstract        References        Full text (435.6K)           Related Articles

Giovanni Forni - Department of Mathematics, University of Maryland, College Park, MD 20742-4015, United States (email)

1 J. Athreya, A. Bufetov, A. Eskin and M. Mirzakhani, "Lattice Point Asymptotics and Volume Growth on Teichmüller Space," (2010), 1-39, arXiv:math/0610715.
2 J. Athreya and G. Forni, Deviation of ergodic averages for rational polygonal billiards, Duke Math. J., 144 (2008), 285-319.       
3 A. Avila and G. Forni, Weak mixing for interval-exchange transformations and translation flows, Ann. of Math. (2), 165 (2007), 637-664.       
4 A. Avila and M. Viana, Simplicity of Lyapunov spectra: Proof of the Kontsevich-Zorich conjecture, Acta Math., 198 (2007), 1-56.       
5 M. Bainbridge, Euler characteristics of Teichmüller curves in genus two, Geometry & Topology, 11 (2007), 1887-2073.       
6 M. Bainbridge and M. Möller, The Deligne-Mumford compactification of the real multiplication locus and Teichmüller curves in genus three, 2009, 1-80, to appear in Acta Math., arXiv:0911.4677v1.
7 I. Bouw and M. Möller, Teichmüller curves, triangle groups, and Lyapunov exponents, Ann. of Math. (2), 172 (2010), 139-185.       
8 A. Bufetov, Finitely-additive measures on the asymptotic foliations of a Markov compactum, (2009), 1-29, arXiv:0902.3303v1.
9 \bysame, Limit Theorems for Translation Flows, (2010), 1-69, arXiv:0804.3970v3.
10 K. Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc., 17 (2004), 871-908.       
11 A. Eskin, M. Kontsevich and A. Zorich, Lyapunov spectrum of square-tiled cyclic covers, J. Mod. Dyn., 5 (2011), 355-395.
12 \bysame, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, preprint.
13 A. Eskin and M. Mirzakhani, On invariant and stationary measures for the $\SL(2,R)$ action on moduli space, preprint, 2010.
14 H. M. Farkas and I. Kra, "Riemann Surfaces," Second edition, Graduate Texts in Mathematics, 71, Springer-Verlag, New York, 1992.       
15 J. D. Fay, "Theta Functions on Riemann Surfaces," Lecture Notes in Mathematics, 352, Springer-Verlag, Berlin-New York, 1973.       
16 G. Forni, Solutions of the cohomological equation for area-preserving flows on compact surfaces of higher genus, Ann. of Math. (2), 146 (1997), 295-344.       
17 \bysame, Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math. (2), 155 (2002), 1-103.       
18 \bysame, On the Lyapunov exponents of the Kontsevich-Zorich cocycle, Handbook of Dynamical Systems Vol. 1B, (eds. B. Hasselblatt and A. Katok), Elsevier B. V., Amsterdam, (2006), 549-580.       
19 G. Forni and C. Matheus, An example of a Teichmüller disk in genus $4$ with degenerate Kontsevich-Zorich spectrum, (2008), 1-8, arXiv:0810.0023.
20 G. Forni, C. Matheus and A. Zorich, Square-tiled cyclic covers, J. Mod. Dyn., 5 (2011), 285-318.
21 \bysame, Lyapunov spectrum of equivariant subbundles of the Hodge bundle, preprint, 2010.
22 F. Herrlich and G. Schmithüsen, An extraordinary origami curve, Math. Nachr., 281 (2008), 219-237.       
23 P. Hubert and E. Lanneau, Veech groups without parabolic elements, Duke Math. J., 133 (2006), 335-346.       
24 P. Hubert and T. A. Schmidt, Invariants of translation surfaces, Ann. Inst. Fourier (Grenoble), 51 (2001), 461-495.       
25 A. B. Katok, Invariant measures of flows on oriented surfaces, Dokl. Nauk. SSR 211, 1973, pp. 775-778 (English translation: Sov. Math. Dokl. 14, 1973, pp. 1104-1108).
26 R. Kenyon and J. Smillie, Billiards on rational-angled triangles, Comment. Math. Helv., 75 (2000) 65-108.       
27 M. Kontsevich, Lyapunov exponents and Hodge theory, in "The Mathematical Beauty of Physics" (Saclay, 1996), Adv. Ser. Math. Phys., 24, World Scientific Publ., River Edge, NJ, (1997), 318-332.       
28 M. Kontsevich and A. Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math., 153 (2003), 631-678.       
29 R. Krikorian, Déviations de moyennes ergodiques, flots de Teichmüller et cocycle de Kontsevich-Zorich (d'après Forni, Kontsevich, Zorich, ...), (French) [Deviations of ergodic averages, Teichmüller flows and the Kontsevich-Zorich cocycle (following Forni, Kontsevich, Zorick, ...)], Séminaire Bourbaki, 2003/2004 (2005), 59-93.       
30 H. Masur, On a class of geodesics in Teichmüller space, Ann. of Math. (2), 102 (1975), 205-221.       
31 \bysame, Interval-exchange transformations and measured foliations, Ann. of Math. (2), 115 (1982), 169-200.       
32 C. Matheus and J.-C. Yoccoz, The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis, J. Mod. Dyn., 4 (2010), 453-486.       
33 C. McMullen, Dynamics of $SL_2(\R)$ over moduli space in genus two, Ann. of Math. (2), 165 (2007), 397-456.       
34 \bysame, Prym varieties and Teichmüller curves, Duke Math. J., 133 (2006), 569-590.       
35 \bysame, Braid groups and Hodge theory, preprint, 1-63, to appear in Math. Ann.
36 M. Möller, Periodic points on Veech surfaces and the Mordell-Weil group over a Teichmüller curve, Invent. Math., 165 (2006), 633-649.       
37 \bysame, Shimura and Teichmüller curves, J. Mod. Dyn., 5 (2011), 1-32.
38 A. Nevo and E. M. Stein, Analogs of Wiener's ergodic theorems for semisimple groups. I, Ann. of Math. (2), 145 (1997), 565-595.       
39 G. Rauzy, Échanges d'intervalles et transformations induites, Acta Arith., 34 (1979), 315-328.       
40 J. Smillie and B. Weiss, Minimal sets for flows on moduli space, Israel J. Math., 142 (2004), 249-260.       
41 R. Treviño, On the non-uniform hyperbolicity of the Kontsevich-Zorich cocycle for quadratic differentials, preprint, 2010, arXiv:1010.1038v2.
42 W. Veech, Gauss measures for transformations on the space of interval-exchange maps, Ann. of Math. (2), 115 (1982), 201-242.       
43 \bysame, The Teichmüller geodesic flow, Ann. of Math. (2), 124 (1986), 441-530.       
44 \bysame, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math., 97 (1989), 553-583.       
45 \bysame, The Forni cocycle, J. Mod. Dyn. 2 (2008), 375-395.       
46 A. Yamada, Precise variational formulas for abelian differentials, Kodai Math. J., 3 (1980), 114-143.       
47 A. Zorich, Asymptotic flag of an orientable measured foliation on a surface, in "Geometric Study of Foliations" (Tokyo, 1993), World Scientific Publ., River Edge, NJ, (1994), 479-498.       
48 \bysame Finite Gauss measure on the space of interval-exchange transformations. Lyapunov exponents, Ann. Inst. Fourier (Grenoble), 46 (1996), 325-370.       
49 \bysame, Deviation for interval-exchange transformations, Ergod. Th. & Dynam. Sys., 17 (1997), 1477-1499.       
50 \bysame, On hyperplane sections of periodic surfaces, in "Solitons, Geometry and Topology: On the Crossroad" (eds. V.M. Buchstaber and S.P. Novikov), Amer. Math. Soc. Transl. (2), 179, AMS, Providence, RI, (1997), 173-189.       
51 \bysame, How do the leaves of a closed $1$-form wind around a surface?, in "Pseudoperiodic Topology" (eds. V.I. Arnol'd, M. Kontsevich and A. Zorich), Amer. Math. Soc. Transl. (2), 197, AMS, Providence, RI, (1999), 135-178.       
52 \bysame, "Flat Surfaces," Frontiers in Number Theory, Physics, and Geometry I, Springer, Berlin, (2006), 437-583.       

Go to top